# SDR DALA2018072304605

- Difficulty date: July 21, 2018
- Submitted: July 23, 2018
- Operation: Air carrier
- Aircraft: N998DL
- Make and model: Doug MD-88
- Aircraft serial: 53370
- Aircraft time: 69,154 hours, 49,846 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OUT OF LIMITS CORROSION ON LOWER BEAM AT MID CARGO COMPARTMENT DOOR JAMB BTW STA 652 AND 673. BEAM AT MID CARGO COMPARTMENT DOOR JAMB BTW STA 652 AND 673 WAS REPAIRED PER SRM 53-05 FIG 123 CORROSION LEVEL 2.
